# SDR ASAA12511626

- Difficulty date: May 31, 2012
- Submitted: June 4, 2012
- Operation: Air carrier
- Aircraft: N532AS
- Make and model: Boeing 737890
- Aircraft serial: 36346
- Aircraft time: 7,452 hours, 2,396 cycles
- Engine: Cfmint CFM567B273
- System (JASC): 7320 · Fuel Controlling System
- Part: Eec
- Condition: Malfunctioned
- Location: Engine
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER ENGINE START, BOTH ENGINES WENT TO ALTERNATE EEC.  RESET BOTH EEC SWITCHES TO NORMAL ON POSITION.  RAN BOTH ENGINES NO FURTHER FAULTS. ACFT OK FOR SERVICE.
